# SDR 2001UALA01063

- Difficulty date: June 18, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 39,521 hours, 21,352 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Condition: Failed
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALTERNATE EQUIPMENT COOLING EXHAUST OFF LIGHT ILLUMINATED. SUPPLEMENTAL DATA UPDATE THE R-29 BLOWER RELAY FAILED. REPLACED THE R-29 BLOWER RELAY AND R-30 ALTERNATE BLOWER RELAY.
